MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. Medline Industries, Inc.; Foley Catheter Kit (Excludes Hiv Testing)

MEDLINE INDUSTRIES, INC. Medline Industries, Inc.; Foley Catheter Kit (Excludes Hiv Testing)
Model Number URO175716
Medical Device Problem Codes Material Rupture (1546); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Found catheter lying in the patient's bed while providing wound care.Upon inspection, the balloon appeared to have popped, causing the catheter to fall out.

Brand Name
Medline Industries, Inc.
Common Device Name
Foley Catheter Kit (Excludes Hiv Testing)
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
12001 general milton drive
laredo TX 78045
MDR Report Key50816789
Report Number50816789
Device Sequence Number18811617
Product Code PPB
UDI-Device Identifier10193489987423
UDI-Public(01)10193489987423
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/10/2026
Report Date (Section F) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberURO175716
Device Catalogue NumberURO175716
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight128 LB
Date Report Sent to FDA09/10/2026